Long story short, my last week being on birth control was the week of 21st of October. I had to stop taking my birth control all together because I was switching doctors and my prescription had run out of re-fills. So I have been off of birth control since about October 21st. My next period was through the week of November 11th-17th.
On November 26th/27th early morning I had unprotected sex. We had sex at least three times but each time he stopped and pulled out before climaxing. I know pre-*** CAN do as much damage as *** itself but at the time, I wasn't thinking about that. This is the second time having unprotected intercourse since I stopped taking birth control. I know, very irresponsible.
Anyways, I finally got in to see my new doctor, who refilled my prescription for birth control which I started taking yesterday, Monday the 3rd. Well, backing up a little bit to the morning of the 3rd before I took my first pill, I woke up feeling tired but completely normal. Only thing odd was that after I got out of the shower I noticed I was bleeding! When it first started it was a blood clot looking spot (sorry for such detail) and more of a brownish-red color. Then throughout the day I kept spotting which required me to wear a tampon. The spotting was often so I was thinking maybe it was my period and my body was just confused because I started taking birth control again. BUT, the bleeding happened before I took my first pill so I eliminated that as an option.
On top of bleeding yesterday, the 6th day after having unprotected sex, today (4th of Dec.) I'm not bleeding but have period-like symptons. My lower back is sore/achy, my uterus feels crampy and tender to the touch, I feel bloated and swollen. Needless to day, I'm VERY paranoid these are signs of preganancy. The fact that I spotted the 6th day after unprotected sex, wasn't on birth control at the time, and now have all these symptoms, somthing is wrong! I've NEVER bleed in between periods and ALWAYS know when they will be because I was on birth control since June of 2011. So for these things to be happening is very, very odd. I'm obviously not a doctor but I have taken anatomy/women's health courses and the timing of all the symptoms I'm having are almost dead-on to either be ovulation bleeding or implanation bleeding.
Can someone who has knowledge on this topic and thinks they can help me PLEASE provide some advice and/or answers to what may be going on. I would greatly appreciate it!
This is one of those tricky ones. Thats probably why you haveny gotten an answer. One of two things could be happening and only the doc can find out. One: you went a time without the BC, which your body had become used to. This could have thrown everything off and could have been a period. Women often experience irregular periods when stopping the pill. Another thing it could be is pregnancy. I know you dont want to hear it but you said it yourself. When the penis penitrates there is always a chance of conseption.
My advice, first dont freak out-it will only throw your body into more of a wreck and could cause you to miss your period causing more stress. You need to call your doc and make an appt or call the local Planned Parenthood. You probably dont want to talk to your parents about it which is why you posted here. If you go to your doc they will bill the insurance and your parents would probably see that. If you call before hand you can explain this and maybe avoid that. Planned Parenthood though you could see them without them telling parents. They can ask for a small donation so be prepared to pay like 25 bucks or so.
One more thing. Remember the best way to ensure an unwanted pregnancy doesnt happen you should use a condom even if you are on the pill and take it regularly. I can tell you from first hand that babies happen this way. I am proof. So use a condom even though you are on BC. Good luck honey